RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ЛИЧНЫЙ КАБИНЕТ
Общая информация
Последний выпуск
Архив

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Theory Stoch. Process.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Theory Stoch. Process., 2010, том 16(32), выпуск 2, страницы 77–85 (Mi thsp77)  

Lévy approximation of impulsive recurrent process with semi-Markov switching

V. S. Korolyuka, N. Limniosb, I. V. Samoilenkoa

a Institute of Mathematics, Ukrainian National Academy of Science, Kiev, Ukraine
b Laboratoire de Mathématiques Appliquées, Université de Technologie de Compiègne, France

Аннотация: The weak convergence of an impulsive recurrent process with semi-Markov switching in the scheme of the Lévy approximation is proved. The singular perturbation problem for the compensating operator of an extended Markov renewal process is used to prove the relative compactness.

Ключевые слова: Lévy approximation, semimartingale, semi-Markov process, impulsive recurrent process, piecewise deterministic Markov process, weak convergence, singular perturbation.

Финансовая поддержка Номер гранта
Deutsche Forschungsgemeinschaft 436 UKR 113/94/07-09
The authors thank University of Bielefeld for the hospitality and the financial support by DFG project 436 UKR 113/94/07-09.


Полный текст: PDF файл (165 kB)
Список литературы: PDF файл   HTML файл

Реферативные базы данных:

Тип публикации: Статья
MSC: Primary 60J55, 60B10, 60F17, 60K10; Secondary 60G46, 60G60
Язык публикации: английский

Образец цитирования: V. S. Korolyuk, N. Limnios, I. V. Samoilenko, “Lévy approximation of impulsive recurrent process with semi-Markov switching”, Theory Stoch. Process., 16(32):2 (2010), 77–85

Цитирование в формате AMSBIB
\RBibitem{KorLimSam10}
\by V.~S.~Korolyuk, N.~Limnios, I.~V.~Samoilenko
\paper L\'{e}vy approximation of impulsive recurrent process with semi-Markov switching
\jour Theory Stoch. Process.
\yr 2010
\vol 16(32)
\issue 2
\pages 77--85
\mathnet{http://mi.mathnet.ru/thsp77}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2777903}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/thsp77
  • http://mi.mathnet.ru/rus/thsp/v16/i2/p77

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Просмотров:
    Эта страница:51
    Полный текст:8
    Литература:12

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019